Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 21-30 of 50 (Search time: 0.007 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
Domingo-Ferrer의 첫번째 privacy homomorphism에 대한 알려진 평문 공격

이문성; 한상근researcher, 정보보호학회논문지, v.16, no.5, pp.107 - 111, 2006-10

Steinness of bundles with fiber a Reinhardt bounded domain

Oeljeklaus, Karl; Zaffran, Danresearcher, BULLETIN DE LA SOCIETE MATHEMATIQUE DE FRANCE, v.134, no.4, pp.451 - 473, 2006

Mordell-Weil groups and the rank of elliptic curves over large fields

Im, Bo-Haeresearcher, CANADIAN JOURNAL OF MATHEMATICS-JOURNAL CANADIEN DE MATHEMATIQUES, v.58, no.4, pp.796 - 819, 2006-08

On the bias of the multiple-imputation variance estimator in survey sampling

Kim, Jae Kwangresearcher; Brick, JM; Fuller, WA; Kalton, G, JOURNAL OF THE ROYAL STATISTICAL SOCIETY SERIES B-STATISTICAL METHODOLOGY, v.68, pp.509 - 521, 2006

Replication variance estimation for two-phase stratified sampling

Kim, Jae Kwangresearcher; Navarro, A; Fuller, WA, JOURNAL OF THE AMERICAN STATISTICAL ASSOCIATION, v.101, no.473, pp.312 - 320, 2006-03

Imputation using response probability

Kim, Jae Kwangresearcher; Park, H, CANADIAN JOURNAL OF STATISTICS-REVUE CANADIENNE DE STATISTIQUE, v.34, no.1, pp.171 - 182, 2006-03

The rank of elliptic curves with rational 2-torsion points over large fields

Im, Bo-Haeresearcher, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.134, no.6, pp.1623 - 1630, 2006

Construction of differential operators having Bochner-Krall orthogonal polynomials as eigenfunctions

Kwon, Kil Hyunresearcher; Littlejohn, LL; Yoon, GJ, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.324, no.1, pp.285 - 303, 2006-12

Characteristic-mixed covolume methods for advection-dominated diffusion problems

Chen, ZX; Chou, SH; Kwak, Do Youngresearcher, NUMERICAL LINEAR ALGEBRA WITH APPLICATIONS, v.13, no.9, pp.677 - 697, 2006-11

Comparison of V-cycle multigrid method for cell-centered finite difference on triangular meshes

Kwak, Do Youngresearcher; Lee, Jun S., NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS, v.22, no.5, pp.1080 - 1089, 2006-09

rss_1.0 rss_2.0 atom_1.0